Search Results for

*

1-2 of 2 ResultsHelp using search on aafp.org Sort by Relevance , Date , Title

Prevention, Recognition, and Management of Serotonin Syndrome - American Family Physician

May 1, 2010 - Serotonin syndrome is a potentially life-threatening condition caused by excessive serotonergic activity in the nervous system. It is characterized by mental status changes, autonomic instability, and neuromuscular hyperactivity. Most reported cases of serotonin syndrome are in patients...

American Family Physician : Article

https://www.aafp.org/afp/2010/0501/p1139.html

Isoniazid Overdose: Recognition and Treatment - American Family Physician

Feb 15, 1998 - Since isoniazid is increasingly being used to control the spread of tuberculosis, physicians must be aware of its potentially fatal effects. The ingestion of toxic amounts of isoniazid causes recurrent seizures, profound metabolic acidosis, coma and even death. In adults, toxicity can ...

American Family Physician : Article

https://www.aafp.org/afp/1998/0215/p749.html

Page  1

25 50 100 results per page